# SDR AALA201708219036

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 55,677 hours, 20,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Unsecure
- Location: Rt Ovrwng Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING AFT EXIT EMERGENCY SLIDE DOOR HAS TWO LOOSE SCREWS.  SECURED THE FASTENERS,  OK FOR FLIGHT.
